Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Some remarks on the Diophantine equation $ x\sp{3}+y\sp{3}+z\sp{3}=x+y+z$

Author: Hugh Maxwell Edgar
Journal: Proc. Amer. Math. Soc. 16 (1965), 148-153
MSC: Primary 10.12
MathSciNet review: 0170859
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. L. Segal, Mathematical Notes: A Note on Pyramidal Numbers, Amer. Math. Monthly 69 (1962), no. 7, 637–638. MR 1531776, 10.2307/2310832
  • [2] Boris Delaunay, Über die Darstellung der Zahlen durch die binären kubischen Formen von negativer Diskriminante, Math. Z. 31 (1930), no. 1, 1–26 (German). MR 1545095, 10.1007/BF01246394
  • [3] Trygve Nagell, Darstellung ganzer Zahlen durch binäre kubische Formen mit negativer Diskriminante, Math. Z. 28 (1928), no. 1, 10–29 (German). MR 1544935, 10.1007/BF01181141
  • [4] R. Brauer, Notes on Delauney-Nagell results, 1956, Harvard University, Courtesy of M. Dunton.
  • [5] S. D. Chowla, M. Newman, S. L. Segal, and M. Wunderlich (to appear).
  • [6] R. Cortum and G. McNeil, A table of periodic continued fractions, Lockheed Missiles and Space Division, Lockheed Aircraft Corp., Sunnyvale, California, 1960.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.12

Retrieve articles in all journals with MSC: 10.12

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society